# SDR MASA20210302061

- Difficulty date: February 24, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670321749
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILLS IN STA. FS= 280 TO FS= 319 BETWEEN 41RBL TO 46RBL AT PAX CABIN FWD WET AREA WAS REMOVED 51-21-06-001-001-A01 PAR.5.B. AND AREAS WAS MEASURED ON SILL AND ORIGINAL THICKNESS IS 0.050" AND MAXIMUN DEPTH REMOVED 0.003" THEREFORE WHITIN LIMITS PER CRJ-900 SRM 53-00-45-201-001-A01 PAR.5.B.S
